×

zbMATH — the first resource for mathematics

Equations stochastiques du type Navier-Stokes. (French) Zbl 0265.60094

MSC:
60K35 Interacting random processes; statistical mechanics type models; percolation theory
76F05 Isotropic turbulence; homogeneous turbulence
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bensoussan, A; Temam, R, Équations aux dérivées partielles stochastiques non linéaires. I, Israel J. math., 11, 95-129, (1972) · Zbl 0241.35009
[2] Bourbaki, N, Éléments de mathématiques, topologie, (1966), Hermann Paris, Chapitre 9 · Zbl 0145.04504
[3] Castaing, C, Sur LES multi applications mesurables, Rev. française informat. recherche opérationnelle, 1, 91-126, (1967) · Zbl 0153.08501
[4] Ekeland, I, Théorie des jeux, cours multigraphié, (1972), Université de Paris IX Dauphine
[5] Foias, G; Prodi, G, Statiscal study of Navier-Stokes equations, (), et un travail de deux auteurs, à paraître. · Zbl 0344.76015
[6] Ito, K, On stochastic differential equations, Mem. math. am. soc., 4, (1951)
[7] Kuratowsky, K; Ryll-Nardzewski, C, General theorem on selector, Bull. acad. polon. sci. Sér. sci. tech. Méc. théor., 13, 273-311, (1965)
[8] Leray, J, Étude de diverses équations intégrales non linéaires et de quelques problèmes que pose l’hydrodynamique, J. math. pures appl., 12, 1-82, (1933) · Zbl 0006.16702
[9] Leray, J, Essai sur le mouvement plan d’un liquide visqueux que limitent des parois, J. math. pures appl., 13, 331-418, (1934) · JFM 60.0727.01
[10] Leray, J, Sur le mouvement d’un liquide visqueux emplissant l’espace, Acta math., 63, 193-248, (1934) · JFM 60.0726.05
[11] \scM. Lesieur et U. Frisch, A Markovian random coupling model for turbulence, J. Fluid Mech., to appear. · Zbl 0285.76021
[12] Lions, J.L, Quelques méthodes de résolution des équations aux dérivées partielles non linéaires, (1969), Dunod Paris · Zbl 0189.40603
[13] Lions, J.L, Problèmes aux limites, (1962), Presses de l’Université de Montreal Montreal · Zbl 0107.30702
[14] Lions, J.L; Magenes, E; Lions, J.L; Magenes, E, (), (English translation)
[15] Meyer, P.A, Probabilités et potentiel, (1966), Hermann Paris · Zbl 0138.10402
[16] Pardoux, E, Équations aux dérivées partielles stochastiques monotones, () · Zbl 0236.60039
[17] \scE. Pardoux, thèse, Université de Paris, à paraître.
[18] \scL. Schwartz, Radon measures on arbitrary topological spaces, Tata Institute of Fundamental Research, Bombay, à paraître.
[19] Vishik, J.M, Méthode de parametrix pour LES opérateurs elliptiques à une infinité de variables indépendantes, Uspecchi mat. nauk, 26, 2, 155-174, (1971), (in Russian)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.